# SDR UPS05245078

- Difficulty date: July 13, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 568,314 hours, 44,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Mcd Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF LIGHT SURFACE CORROSION ON MAIN CARGO DOOR SILL SHEAR WEB IN UPPER SURFACE AREAS OF CORROSION CLEANED AND REPROTECTED.  WITHIN LIMITS PER SRM 51-1 0-6.
